MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (21G) (POLYETHYLENE) (48IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC

C.R. BARD, INC. (BASD) -3006260740 SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (21G) (POLYETHYLENE) (48IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Defective Component (2292); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported that when using the site rite* needle guide kits & ultrasound probe cover kits, the nurse of the oncology department iii found that the pouch containing the probe was damaged.No other information was provided.
 
Event or Problem Description
It was reported that when using the site rite* needle guide kits & ultrasound probe cover kits, the nurse of the oncology department iii found that the pouch containing the probe was damaged.Clarification received (b)(6), 2023: the probe cover was damaged, not the package/pouch.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.

Brand Name
SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (21G) (POLYETHYLENE) (48IN)
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16747357
Report Number3006260740-2023-01338
Device Sequence Number19674505
Product Code ITX
UDI-Device Identifier00801741037771
UDI-Public(01)00801741037771
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number900013B01
Device Lot NumberREFZ3280
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown